| Model Number |
8229707 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra op, used 7.0mm nim tube for neck dissection case.It was found to be defective as the blue probes were not being detected by the nim machine, despite multiple attempts to 1) unplug and replug the blue probes in the patient interface, 2) turning on and off the nim machine 3) several personnel plugging in the probes (2 circulating nurses and the surgeon).Another 7.0mm nim tube was opened and patient was reintubated using the new tube.No harm occurred to the patient.